# SDR UALA2010061502113

- Difficulty date: June 13, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 44,353 hours, 5,737 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Transducer
- Part number: 1U15271
- Part serial: 374
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG REV L EICAS. NR 1 REV INOPERATIVE.  REPLACED RT SLEEVE RVDT(M7 8003) PER AMM.  RT RVDT CHECKS GOOD.  CONFIRMED LT SLEEVE RVDT (M78002) IS DEFECTIVE.  NEW RVDT IS NOT AVAILABLE.  REPLACED NR 1 ENG LT SLEEVE POS RVDT, OP TEST TR, NO FAULT.
